# SDR USAA050126

- Difficulty date: January 11, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367231300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL CORRODED 17.5 INCHES LONG BY .50 INCHES WIDE BY .093 INCH DEEP, BETWEEN FRAME 73-76 PLUS 2820 -Z240.  REPLACED WITH NEW PART PER SRM 51-74-00.  CORROSION LEVEL 2, TASK NR J7-270-53100-005.  (M)
